Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Taking medicine for hypertension done ecg

Premium Questions

Dr. Nishad BN MD

THIS MEDICINE WORK GOOD FOR ME 3 YEARS, NOW AGAIN AFTER 3 YEAR, MY BP SHOOTS TO 200/100, DESPITE OF TAKING BOTH ...HI DOCTOR, I AM SUFFERING FORM HYPERTENSION FOR LAST 8 YEARS, STARTED MEDICATION 50MG... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Mayank Bhargava MD

What for Melthix and acuvert is advised ? I am hypertensive and is under administration of Loasr .25 Mg and Nexito 10 Mg. The BP is normal. The ECG is normal as tested on 21st XXXXXXX 13. On 21st ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr.  Goswami Debopom MD

Hi, I had ecg and it showed probable lvh ....However, 2D Doppler Echo report was normal thereafter..... I had mild hypertension ...Doctor prescribed me concor am 5 daily....I m taking medicine... View answer

Answered by : Dr. Goswami Debopom ( General & Family Physician)
Dr. Gopi A MD

I AM HAVING HYPERTENSION FROM 2009 .I STARTED WITH ENVAS 5 MG IN 0CTOBER 2009 AND REDUCED IT TO 2 ... WEIGHT IS 767 KG HEIGHT IS 173 C.M. I AM FIT.PLZ SUGGEST ME THE ANOTHER MEDICINE . ... View answer

Answered by : Dr. Gopi A ( Cardiologist)
Dr. Ronald Schubert MD

When is the best time to take bystolic 10 mg I also take lisinopril 40mg at 7:00 am every day ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)

Public Forum Discussions

Dr. Anantharamakrishnan MD

I am 55 years male. I m in medication for hypertension . My ECG report is as wollows: Vent. rate ... enlargement 21 Moderate left axis deviation 1013 **Abnormal rhythum ECG ** ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Sadiq Mughal MD

I am a 28 year male, I have been diagnosed with hypertension , 140/104, I have a cholesterol ratio of 4.4, I have carried out ECG and ECHO tests and all the results are normal, I am on low salt diet ... View answer

Answered by : Dr. Sadiq Mughal ( Critical Care Specialist)
Dr. Rajesh Teli MD

for hypertension as my stomach is very sensitive to alopathic drugs as I get severe reflux on taking medication ...Hi I am dr Manik suffering from postural hypertension for the past 20 yrs not on any... View answer

Answered by : Dr. Rajesh Teli ( Cardiologist)
Dr. Pankaj Bhargava MD

Hi , Today, I have consulted with a Doctor. He prescribed me to take Telvas H 80 for my High per tension. Earlier I was taken Amlozar 50mg(Amlodin 5), Now the medicine has changed. Today My BP was 100 ... View answer

Answered by : Dr. Pankaj Bhargava ( General & Family Physician)
Dr. Benard Shehu MD

140/100 shall I change my hypertensive medicine. Or suggest me. ...Hi, iam an indian working in saudi arabia from past 10years. Hypertensive since 3years using concor ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)

Mobile Questions and Answers

Dr. Prahlad Duggal MD

Yes, you can exercise on hypertensive medicine. Start with light exercise and slowly keep on increasing till the level you desire to achieve. Only precaution is that your should not over stretch your self and...

Dr. Muhammed Aslam MD

Hello dear,welcome to HCM forum. Tylenol is a very commonly used drug. It has no significant interaction with the said drugs.you need not worry. Hope this answer will help. Take care. Thanks